Alert archive / Texas / Wind Advisories in 2009

Wind Advisory 16, NWS Lubbock, TX

April 2, 20098 counties in Texas

NWS Lubbock, TX issued this wind advisory at Apr 2, 2009, 12:06 PM CDT for 8 counties in Texas. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Apr 2, 2009, 12:06 PM CDT (17:06 UTC)
Expired
Apr 2, 2009, 2:11 PM CDT
In force
2 hr
Issued by
NWS Lubbock, TX

Counties Childress County, TX, Cottle County, TX, Dickens County, TX, Hall County, TX, Kent County, TX, King County, TX, Motley County, TX, Stonewall County, TX

The radar

The Lubbock radar (KLBB), 123 km from the middle of the area, began a volume at 17:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 5.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2009-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2009-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
540 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-114 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KLUB 021706
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1206 PM CDT THU APR 2 2009

TXZ025-026-031-032-037-038-043-044-022000-
/O.EXP.KLUB.HW.W.0003.000000T0000Z-090402T1700Z/
/O.NEW.KLUB.WI.Y.0016.090402T1706Z-090402T2000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
JAYTON...ASPERMONT
1206 PM CDT THU APR 2 2009

...WIND ADVISORY IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON. THE
HIGH WIND WARNING IS NO LONGER IN EFFECT. 

STRONG NORTHWEST WINDS FROM 25 TO 35 MPH WITH GUSTS AROUND 45 TO
50 MPH WILL CONTINUE EARLY THIS AFTERNOON. WINDS WILL DIMINISH
LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

TXZ023-024-029-030-035-036-041-042-021815-
/O.EXP.KLUB.WI.Y.0015.000000T0000Z-090402T1700Z/
SWISHER-BRISCOE-HALE-FLOYD-LUBBOCK-CROSBY-LYNN-GARZA-
INCLUDING THE CITIES OF...TULIA...SILVERTON...QUITAQUE...
PLAINVIEW...FLOYDADA...LOCKNEY...LUBBOCK...SLATON...WOLFFORTH...
CROSBYTON...RALLS...TAHOKA...ODONNELL...POST
1206 PM CDT THU APR 2 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 

GUSTY WINDS WILL FURTHER DIMINISH DURING THE AFTERNOON.

$$
1 follow-up statement
000 
WWUS74 KLUB 021911
NPWLUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
211 PM CDT THU APR 2 2009

TXZ025-026-031-032-037-038-043-044-022015-
/O.CAN.KLUB.WI.Y.0016.000000T0000Z-090402T2000Z/
HALL-CHILDRESS-MOTLEY-COTTLE-DICKENS-KING-KENT-STONEWALL-
INCLUDING THE CITIES OF...MEMPHIS...TURKEY...CHILDRESS...
MATADOR...ROARING SPRINGS...PADUCAH...DICKENS...SPUR...GUTHRIE...
JAYTON...ASPERMONT
211 PM CDT THU APR 2 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS WILL SLOWLY DIMINISH DURING THE AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Apr 2, 10:00 AM CDT, 2 hours 6 minutes earlier.

Area forecast discussion, Apr 2, 10:00 AM CDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1000 AM CDT THU APR 2 2009

.UPDATE...
FURTHER REFINEMENT AS STRONG WINDS EDGE TO THE EAST...AND MIXING
BETTER NOW OVER EASTERN ZONES. CONTINUE HIGH WIND WARNING ROLLING
PLAINS UNTIL 17Z. A WIND ADVISORY MAY BE NEEDED THIS AREA FOR
EARLY AFTERNOON. CENTRAL ZONES WILL ALSO HAVE A WIND ADVISORY
UNTIL 17Z. WINDS SHOULD DROP BELOW ADVISORY LEVELS BY NOON CENTRAL
AREAS...AND REMAIN BELOW REMAINDER OF THE DAY WESTERN ZONES.
MCQUEEN

&&

.PREV DISCUSSION... /ISSUED 910 AM CDT THU APR 2 2009/

UPDATE...
HIGH WIND BAND LOCATED NEAR 850 MB SHIFTING INTO EASTERN COUNTIES
THIS MORNING. TRIMMED WARNING OFF SOUTHWESTERN SOUTH PLAINS WHILE
RETAINING CENTRAL COUNTIES FOR FINAL HOUR. ADDED HIGH WIND WARNING
EASTERN TWO ROWS UNTIL LATE MORNING. ALSO...THIS NEW HIGH WIND
WARNING WILL REPLACE THE WIND ADVISORY FOR EASTERN COUNTIES. WINDS
SHOULD SUBSIDE FAIRLY WELL BY MIDDAY. MCQUEEN

PREV DISCUSSION... /ISSUED 634 AM CDT THU APR 2 2009/

AVIATION...
WILL ALLOW THE AIRPORT WEATHER WARNING FOR KLBB EXPIRE AT 12Z.
STILL EXPECT SUSTAINED WINDS MAY APPROACH 30KT UNTIL AT LEAST 15Z...
BUT EXPECT THAT THE CHANCE FOR VIS REDUCTIONS IN BLOWING DUST MAY
BE SLIGHTLY DIMINISHED THROUGH THE MORNING GIVEN THIS MORNING/S LIGHT
PRECIPITATION. PRECIPITATION CHANCES HAVE ENDED AT KLBB...BUT WILL
REMAIN AT KCDS UNTIL AROUND 14Z. CONDITIONS...INCLUDING MVFR CIGS...
WILL IMPROVE BY MIDDAY LEAVING BENIGN VFR WEATHER.

PREV DISCUSSION... /ISSUED 536 AM CDT THU APR 2 2009/

SHORT TERM...
THE PASSAGE OF A DYNAMIC/POTENT UA STORM SYSTEM HAS RESULTED IN A
NUMBER OF WEATHER IMPACTS OVERNIGHT. SCATTERED SHOWERS WILL PERSIST
OVER THE NORTHEASTERN HALF OF THE FA DURING THE NEXT 2-4 HOURS...BUT
THE PRIMARY CONCERN TODAY WILL REMAIN THE ONGOING HIGH WIND EVENT.

THE CENTER OF CIRCULATION NOTED BY THE PRECIP SHIELD IS NOW OVER THE
SOUTHEASTERN PANHANDLE...WHILE VAPOR IMAGERY SHOWS THE INTENSE LOW
ALOFT ABOUT TO TRANSIT THE I27 CORRIDOR SOUTH OF AMARILLO. WRAP-AROUND
PRECIPITATION...SOME OF WHICH HAS BEEN CONVECTIVE IN NATURE...AND
SOME THAT HAS FALLEN AS WINTRY PRECIPITATION OVER THE EXTREME
SOUTHWESTERN PANHANDLE AND NORTHWEST SOUTH PLAINS...IS NOW
TRANSLATING QUICKLY EASTWARD OVER THE NORTHEAST ZONES. PRECIP IS
LIKELY TO DIMINISH/END OVER THE EXTREME SOUTHEAST PANHANDLE AND
NORTHERN ROLLING PLAINS BY 12-15Z. ALTHOUGH SOME DYNAMICAL COOLING
WILL OCCUR BENEATH THE MID LEVEL COLD POOL...EXPECT THAT PRECIP WILL
REMAIN LIQUID EAST OF THE CAPROCK...WHERE TEMPS ARE NOW IN THE LOWER
50S.

OF MOST CONCERN REMAINS THE MAGNITUDE OF WINDS THROUGH AT LEAST
MIDDAY...AS INTERMITTENT SEVERE WIND GUSTS CONTINUE TO OCCUR ATTM
BENEATH A DEVELOPING DRY SLOT AS NOTED IN VAPOR IMAGERY OVER THE
SOUTHWESTERN SOUTH PLAINS. THE COVERAGE OF HIGH WINDS MAY INCREASE
DURING THE COMING HOURS...AS MSLP GRADIENTS TIGHTEN IN THE WAKE OF
THE PASSING CANADIAN FRONT. IN ADDITION...A LOWER TROP WIND MAX
/50+KT AT 850MB/ WILL TRANSLATE EAST OF THE AREA DURING THE 15-18Z
TIME FRAME...AND THIS SHOULD HELP TO ALLEVIATE THE STRONGER
WINDS. THUS WILL SET THE CURRENT HIGH WIND WARNING/ADVISORY TO
EXPIRE AT 15Z...BUT WILL EXTEND THE ROLLING PLAINS PORTION OF THE
HEADLINE UNTIL 18Z.

AFTERNOON TEMPERATURE MAXIMA WILL BE SLIGHTLY BELOW SEASONAL
AVERAGES IN THE WAKE OF THE SYSTEM/FRONT TODAY...AS WINDS CALM
MARKEDLY DURING THE AFTERNOON.

LONG TERM...
A SLIGHTLY AMPLIFIED UPPER RIDGE WILL SLIDE ACROSS
THE PLAINS FRIDAY...AS THE NEXT PACIFIC NORTHWEST SYSTEM DIGS
SOUTHEAST TOWARDS THE REGION. SFC LEE TROUGHING WILL OCCUR ACROSS
SOUTHEAST COLORADO FRIDAY AFTERNOON...INDUCING BREEZY SOUTH TO
SOUTHWEST WINDS. WITH ABOVE SEASONABLY WARM TEMPERATURES
EXPECTED...BREEZY WINDS AND DRY FUELS...FIRE WEATHER POTENTIAL WILL
BE HIGH. THUS...LATER SHIFTS MAY NEED TO DO A FIRE WEATHER WATCH FOR
FRIDAY AFTERNOON. SEE THE FIRE WEATHER DISCUSSION FOR FURTHER
INFORMATION.

GUIDANCE MODELS AGREE THAT TRACK FOR THE UPPER LOW  ON SATURDAY
AFTERNOON WILL BE A NORTHERN SOLUTION /UPPER LOW ACROSS SOUTHERN
KANSAS/. WITH A PROJECTED 100+ KNOT 500MB UPPER LEVEL FLOW ACROSS
THE NORTHERN SOUTH PLAINS /80 TO 85 KTS ELSEWHERE/ ADVISORY TO
HIGH WIND WARNING CRITERIA /SUSTAINED AT 40 MPH AND/OR GUSTS TO 58
MPH/ CAN OCCUR SATURDAY AFTERNOON. FURTHERMORE...CONTINUED DROUGHT
CONDITIONS...WARM TEMPERATURES AND DRY FUELS COULD PROMOTE EXTREME
CONCERNS FOR DANGEROUS FIRE WEATHER POTENTIAL SATURDAY AFTERNOON.
THEREAFTER...SFC WINDS SHOULD SLOWLY BUT GRADUALLY DECLINE
SATURDAY NIGHT/SUNDAY MORNING AS THE SYSTEM MOVES OFF TO THE
NORTHEAST AND THE PRESSURE GRADIENT RELAXES.

MONDAY...ANOTHER SLIGHTLY AMPLIFIED RIDGE PROPAGATES EAST ACROSS THE
PLAINS...IN ADVANCE OF ANOTHER PACIFIC SYSTEM. A SFC LEE TROUGH
DEVELOPS ACROSS EAST CENTRAL COLORADO WEDNESDAY MORNING...CAUSING
SFC WINDS TO INCREASE. BY WEDNESDAY AFTERNOON...THE SYSTEM WILL LIFT
NORTHEAST ACROSS KANSAS AND ONCE AGAIN CREATE A WINDY WEDNESDAY
AFTERNOON/EVENING.

FIRE WEATHER...
A BAND OF SEVERE WINDS OVER THE SOUTHWESTERN SOUTH PLAINS AIDED IN
THE DEVELOPMENT OF WIND DRIVEN WILDFIRES IN COCHRAN AND YOAKUM
COUNTIES THIS MORNING...AS RELATIVE HUMIDITY RECOVERIES AT THE TIME
WERE ONLY IN THE TEENS AND TWENTIES. SINCE THEN...AN AREA OF POST
FRONTAL STRATUS AND A GLANCING PASS OF LIGHT PRECIPITATION HAS AIDED
IN INCREASING RH/S. THUS NOW BELIEVE THAT RELATIVE HUMIDITIES WILL
BE HARD PRESSED TO THREATEN 15 PERCENT AGAIN DURING THE PERIOD OF
STRONG WINDS BEFORE MIDDAY. THUS NO FIRE WEATHER HEADLINES ARE
EXPECTED ATTM FOR TODAY.

THE CURRENT PROGRESSIVE WEATHER PATTERN WILL CONTINUE TO PRESENT
FIRE WEATHER THREATS THROUGH AT LEAST SATURDAY. A RETURN TO BREEZY
SOUTHWESTERLY WINDS AND UNSEASONABLY WARM TEMPERATURES APPEARS AT
LEAST MARGINALLY SUPPORTIVE OF CRITICAL FIRE WEATHER. OF MORE
CONCERN IS THE EMERGENCE OF A WELL KNOWN EXTREMELY CRITICAL FIRE
WEATHER PATTERN SATURDAY. THE POTENTIAL WILL EXIST FOR A DANGEROUS
FIRE WEATHER EVENT THEN...ESPECIALLY GIVEN EXPECTATIONS FOR POOR
PRECEDING RECOVERIES AND THE MAGNITUDE OF ANTICIPATED WINDS. GIVEN
THE ONGOING SHORT TERM WEATHER CONCERNS...WILL OPT TO ALLOW THE
CURRENT SYSTEM TO PASS THEN LET THE DAY SHIFT ADDRESS THE FRIDAY/
SATURDAY FIRE WEATHER CONCERNS. FIRE WEATHER WATCHES WILL LIKELY BE
NEEDED LATER TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        60  33  76  43  66 /  10   0   0  10  10
TULIA         59  33  76  45  70 /  10   0   0   0  10
PLAINVIEW     60  35  78  46  72 /  10   0   0   0  10
LEVELLAND     64  35  80  48  75 /  10   0   0   0   0
LUBBOCK       63  37  80  50  75 /  10   0   0   0   0
DENVER CITY   68  35  80  46  76 /   0   0   0   0   0
BROWNFIELD    66  37  80  48  77 /  10   0   0   0   0
CHILDRESS     62  37  78  53  76 /  10   0   0   0  10
SPUR          63  36  78  51  79 /  10   0   0   0   0
ASPERMONT     66  38  81  56  82 /  10   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
TXZ023-024-029-030-035-036-041-042.

HIGH WIND WARNING UNTIL NOON CDT TODAY FOR THE FOLLOWING ZONES:
TXZ025-026-031-032-037-038-043-044.

&&

05/99
Hazardous weather outlook, Apr 2, 11:59 AM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1159 AM CDT THU APR 2 2009

TXZ021>044-031700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1159 AM CDT THU APR 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NON PRECIPITATION

A WIND ADVISORY IS IN EFFECT FOR EASTERN PORTIONS OF THE AREA.
STRONG NORTHWESTERLY WINDS SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO
45 MPH WILL BE POSSIBLE ACROSS THE ROLLING PLAINS AND SOUTHEAST
TEXAS PANHANDLE THROUGH THE EARLY AFTERNOON HOURS BEFORE SLOWLY
DIMINISHING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY OVER PORTIONS OF THE
FORECAST AREA FRIDAY. SATURDAY WILL BRING A LIKELIHOOD OF VERY
STRONG WINDS...BLOWING DUST...AND A POTENTIALLY DANGEROUS FIRE
WEATHER THREAT. FIRE WEATHER WATCHES MAY BE ISSUED LATER TODAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED.

In the hours before

Local storm report, Apr 2, 6:18 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
618 AM CDT THU APR 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 AM     NON-TSTM WND GST 5 SSW GRAHAM            33.08N 101.50W
04/02/2009  M63 MPH          GARZA              TX   MESONET

&&

EVENT NUMBER 00308

FB
Local storm report, Apr 2, 6:51 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
651 AM CDT THU APR 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 AM     NON-TSTM WND GST 1 NE MEMPHIS            34.74N 100.53W
04/02/2009  M64 MPH          HALL               TX   MESONET

&&

EVENT NUMBER 00309

FB
Local storm report, Apr 2, 6:52 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
652 AM CDT THU APR 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0645 AM     NON-TSTM WND GST 6 NW WHITE RIVER LAKE   33.54N 101.17W
04/02/2009  M60 MPH          CROSBY             TX   MESONET

&&

EVENT NUMBER 00310

FB
Local storm report, Apr 2, 7:28 AM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
728 AM CDT THU APR 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0710 AM     NON-TSTM WND GST 7 ESE SILVERTON         34.43N 101.19W
04/02/2009  M62 MPH          BRISCOE            TX   MESONET

&&

EVENT NUMBER 00311

FB
Local storm report, Apr 2, 9:19 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
919 AM CDT THU APR 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0855 AM     NON-TSTM WND GST 5 SSW GRAHAM            33.08N 101.50W
04/02/2009  M59 MPH          GARZA              TX   MESONET

            MEASURED BY THE TEXAS TECH WEST TEXAS MESONET

&&

EVENT NUMBER 00312

GS
Local storm report, Apr 2, 10:00 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1000 AM CDT THU APR 02 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0935 AM     NON-TSTM WND GST 6 NW WHITE RIVER LAKE   33.54N 101.17W
04/02/2009  M59 MPH          CROSBY             TX   MESONET

            MEASURED BY THE TEXAS TECH WEST TEXAS MESONET

&&

EVENT NUMBER 00313

GS

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 3:27 AM CDTHigh Wind WarningLUBBailey, Childress, Cochran, Cottle, Crosby, Dickens and 14 more9 hr
Apr 2, 3:27 AM CDTWind AdvisoryLUBCrosby, Floyd, Garza6 hr
Apr 2, 10:11 AM CDTWind AdvisoryLUBBriscoe, Crosby, Floyd, Garza, Hale, Lubbock and 2 more109 min
Apr 2, 3:41 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Cochran, Crosby, Dickens and 12 more14 hr
Apr 2, 3:41 PM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more30 hr

Nearby

Wind Advisories in Texas, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.